Topological Resonances on Quantum Graphs
In this paper, we try to put the results of Smilansky et al. on “Topological resonances” on a mathematical basis. A key role in the asymptotic of resonances near the real axis for Quantum Graphs is played by the set of metrics for which there exist compactly supported eigenfunctions. We give several estimates on the dimension of this semi-algebraic set, in particular in terms of the girth of the graph. The case of trees is also discussed.
Unable to display preview. Download preview PDF.
- 6.Bochnak, J., Coste, M., Roy, M.-F.: Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 36. Springer, Berlin (1998)Google Scholar
- 9.Exner, P., Lipovský, J.: Equivalence of resolvent and scattering resonances on quantum graphs. Adventures in Mathematical Physics, Contemp. Math., vol. 447, pp. 73–81. American Mathematical Society, Providence, RI (2007)Google Scholar